Alert archive / Ohio / Small Craft Advisories in 2009
Small Craft Advisory 113, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at May 9, 2009, 7:07 PM EDT. It was in force for 25 hr.
The area
The counties it named.
The facts
- Issued
- May 9, 2009, 7:07 PM EDT (23:07 UTC)
- Expired
- May 10, 2009, 8:00 PM EDT
- In force
- 25 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
621 WHUS71 KCLE 092307 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 707 PM EDT SAT MAY 9 2009 LEZ142>144-100715- /O.CAN.KCLE.GL.W.0010.000000T0000Z-090510T0600Z/ /O.NEW.KCLE.SC.Y.0113.090509T2307Z-090510T1400Z/ /O.CAN.KCLE.LO.Y.0005.000000T0000Z-090510T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- 707 PM EDT SAT MAY 9 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EDT SUNDAY... ...GALE WARNING IS CANCELLED... ...LOW WATER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EDT SUNDAY. THE GALE WARNING HAS BEEN CANCELLED. THE LOW WATER ADVISORY HAS BEEN CANCELLED. WEST GALES HAVE SUBSIDED THIS EVENING TO 15 TO 25 KNOTS. CONDITIONS HOWEVER WILL REMAIN HAZARDOUS TO SMALL CRAFT THROUGH LATE SUNDAY MORNING. THE DECREASE IN WINDS HAS ALLOWED WATER IN THE WEST BASIN TO BEGIN TO RISE. AT 645 PM THE WATER LEVEL WAS 25 INCHES ABOVE LOW WATER DATUM OR 15 INCHES ABOVE THE CRITICAL MARK. LEVELS SHOULD REMAIN ABOVE THE CRITICAL MARK THROUGH THE NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ162>164-100015- /O.CAN.KCLE.GL.W.0010.000000T0000Z-090510T0600Z/ /O.CAN.KCLE.LO.Y.0005.000000T0000Z-090510T0800Z/ LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- 707 PM EDT SAT MAY 9 2009 ...GALE WARNING IS CANCELLED... ...LOW WATER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE WARNING. THE LOW WATER ADVISORY HAS BEEN CANCELLED. WEST GALES HAVE SUBSIDED THIS EVENING TO 15 TO 25 KNOTS. THIS DECREASE IN WINDS HAS ALLOWED WATER IN THE WEST BASIN TO BEGIN TO RISE. AT 645 PM THE WATER LEVEL WAS 25 INCHES ABOVE LOW WATER DATUM OR 15 INCHES ABOVE THE CRITICAL MARK. LEVELS SHOULD REMAIN ABOVE THE CRITICAL MARK THROUGH THE NIGHT. $$ LEZ147>149-100715- /O.CAN.KCLE.GL.W.0010.000000T0000Z-090510T0600Z/ /O.NEW.KCLE.SC.Y.0113.090509T2307Z-090510T2000Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 707 PM EDT SAT MAY 9 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT SUNDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EDT SUNDAY. THE GALE WARNING HAS BEEN CANCELLED. WEST GALES HAVE SUBSIDED THIS EVENING TO 15 TO 25 KNOTS. CONDITIONS HOWEVER WILL REMAIN HAZARDOUS TO SMALL CRAFT THROUGH SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ145-146-100715- /O.CAN.KCLE.GL.W.0010.000000T0000Z-090510T0600Z/ /O.NEW.KCLE.SC.Y.0113.090509T2307Z-090510T1400Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- 707 PM EDT SAT MAY 9 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EDT SUNDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EDT SUNDAY. THE GALE WARNING HAS BEEN CANCELLED. WEST GALES HAVE SUBSIDED THIS EVENING TO 15 TO 25 KNOTS. CONDITIONS HOWEVER WILL REMAIN HAZARDOUS TO SMALL CRAFT THROUGH LATE SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ061-165>169-100015- /O.CAN.KCLE.GL.W.0010.000000T0000Z-090510T0600Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 707 PM EDT SAT MAY 9 2009 ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE WARNING. WEST GALES HAVE SUBSIDED THIS EVENING TO 15 TO 25 KNOTS. $$
5 follow-up statements
181 WHUS71 KCLE 100612 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 212 AM EDT SUN MAY 10 2009 LEZ147>149-101415- /O.CON.KCLE.SC.Y.0113.000000T0000Z-090510T2000Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 212 AM EDT SUN MAY 10 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. THE WEST WINDS HAVE SUBSIDED TO 5 TO 15 KNOTS HOWEVER THE WAVES WILL REMAIN HIGH ENOUGH TO WARRANT A SMALL CRAFT ADVISORY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ142>146-101400- /O.CON.KCLE.SC.Y.0113.000000T0000Z-090510T1400Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- 212 AM EDT SUN MAY 10 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING. THE WEST WINDS HAVE SUBSIDED TO 5 TO 15 KNOTS HOWEVER THE WAVES WILL REMAIN HIGH ENOUGH TO WARRANT A SMALL CRAFT ADVISORY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
535 WHUS71 KCLE 100800 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 400 AM EDT SUN MAY 10 2009 LEZ147>149-101600- /O.CON.KCLE.SC.Y.0113.000000T0000Z-090510T2000Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 400 AM EDT SUN MAY 10 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. WEST TO NORTHWEST WINDS OF 15 TO 20 KNOTS WILL BECOME SOUTHWEST LATE TODAY. IN THE MEANTIME WAVES WILL BE 3 TO 5 FEET FOR MUCH OF THE DAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ142>146-101400- /O.CON.KCLE.SC.Y.0113.000000T0000Z-090510T1400Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- 400 AM EDT SUN MAY 10 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING. WEST TO NORTHWEST WINDS OF 10 TO 20 KNOTS WILL DECREASE TO 5 TO 15 KNOTS THIS MORNING. UNTIL THAT HAPPENS WAVES WILL BE 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ KIELTYKA
317 WHUS71 KCLE 101406 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1006 AM EDT SUN MAY 10 2009 LEZ142>146-101515- /O.EXP.KCLE.SC.Y.0113.000000T0000Z-090510T1400Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- 1006 AM EDT SUN MAY 10 2009 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. WINDS HAVE DIMINISHED BELOW SMALL CRAFT CRITERIA AND THEREFORE ALLOWED WAVES TO DIMINISH AS WELL. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT FOR THE WESTERN HALF OF LAKE ERIE. $$ LEZ147>149-102215- /O.EXT.KCLE.SC.Y.0113.000000T0000Z-090511T0000Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1006 AM EDT SUN MAY 10 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING. WEST TO NORTHWEST WINDS OF 15 TO 25 KNOTS WILL CONTINUE THROUGH THE DAY PRODUCING WAVES OF 4 TO 6 FEET. THE WIND IS EXPECTED TO DIMINISH THIS EVENING AND THEREFORE WILL ALLOW THE WAVES TO SUBSIDE DURING THE NIGHT TO 2 FEET OR LESS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LOMBARDY
834 WHUS71 KCLE 101902 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 302 PM EDT SUN MAY 10 2009 LEZ147>149-110000- /O.CON.KCLE.SC.Y.0113.000000T0000Z-090511T0000Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 302 PM EDT SUN MAY 10 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. WEST WINDS OF 10 TO 20 KNOTS WILL CONTINUE THROUGH THE REST OF THE AFTERNOON INTO THE EARLY EVENING HOURS PRODUCING 3 TO 5 FOOT WAVES. THE WIND IS EXPECTED TO DIMINISH THIS EVENING AND THEREFORE WILL ALLOW THE WAVES TO SUBSIDE DURING THE NIGHT TO 2 FEET OR LESS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LOMBARDY
778 WHUS71 KCLE 110002 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 802 PM EDT SUN MAY 10 2009 LEZ147>149-110115- /O.EXP.KCLE.SC.Y.0113.000000T0000Z-090511T0000Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 802 PM EDT SUN MAY 10 2009 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. WINDS AND WAVES HAVE DIMINISHED BELOW SMALL CRAFT CRITERIA. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at May 9, 3:09 PM EDT, 3 hours 58 minutes earlier.
Area forecast discussion, May 9, 3:09 PM EDT, 3 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
309 PM EDT SAT MAY 9 2009
.SYNOPSIS...
A STRONG COLD FRONT MOVED EAST OF THE AREA THIS AFTERNOON AND
USHERED IN SOME MUCH COOLER AIR TO THE REGION. WINDS INCREASED
BEHIND THE FRONT AS THE COOLER AIR ALLOWED THE STRONGER WINDS
ALOFT TO MIX DOWN TO THE SURFACE CREATING SOME PRETTY GUSTY WIND
CONDITIONS ACROSS THE AREA. THE LOW PRESSURE SYSTEM THAT BROUGHT
THE COLD FRONT TO THE AREA WILL MOVE OFF TO THE EAST TONIGHT AND
ALLOW A BROAD AREA OF HIGH PRESSURE TO BUILD INTO THE REGION OVER
THE NEXT COUPLE DAYS.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
WINDS ARE THE MAIN TOPIC OF CONVERSATION THIS FORECAST PERIOD AS
STRONG GRADIENT AND COOLER AIR ALLOWED THE STRONGER WINDS ALOFT TO
MIX DOWN TO THE SURFACE. SO FAR...WINDS HAVE BEEN RIGHT AT THE
THRESHOLD FOR WIND ADVISORY CRITERIA WITH SOME GUSTS GOING JUST
ABOVE 40 KNOTS. THE THINKING IS THAT WINDS WILL REMAIN QUITE GUSTY
THROUGH THE REST OF THE AFTERNOON INTO THE EARLY EVENING HOURS AND
DIMINISH WITH SUNSET. THERE IS A GOOD POSSIBILITY THAT AS THE
INVERSION DEVELOPS...WINDS SHOULD DIE DOWN PRETTY FAST AND ALLOW
WIND ADVISORY TO BE DROPPED. FOR NOW...WILL KEEP THE ADVISORY
GOING THROUGH THE EVENING.
COLD FRONT PASSED THROUGH THE AREA VIRTUALLY DRY DUE TO LACK OF
DEEP MOISTURE. A FEW THUNDERSTORMS DEVELOPED ALONG THE LAKE ERIE
SHORE LINE IN ERIE COUNTY PENNSYLVANIA AND MOVED OUT OF THAT AREA
BY 1330 EDT. A FEW SCATTERED SHOWERS WILL CONTINUE TO MOVE SOUTH
SOUTHEAST OUT OF MICHIGAN AND LAKE ERIE THIS AFTERNOON AND COULD
BRING A FEW SHOWERS TO NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA.
SO WILL KEEP A CHANCE OF SHOWERS GOING IN THAT AREA FOR NOW.
THE COLD AIR WILL CONTINUE TO SPILL INTO THE AREA AND WITH WINDS
EXPECTED TO REMAIN UP THROUGH THE NIGHT...I DONT EXPECT
TEMPERATURES TO DROP BELOW THE 40S. NO THREAT OF FROST IS EXPECTED
TONIGHT DUE TO WARMER TEMPERATURES AND WINDS BUT THAT WILL CHANGE
THE NEXT TWO NIGHTS.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY NIGHT/...
THE BIG TOPIC OF THIS PORTION OF THE FORECAST IS THE THREAT FOR
FROST SUNDAY AND MONDAY NIGHTS.
IN THE MEAN TIME...COLD AIR ADVECTION WILL CONTINUE ACROSS THE
AREA THROUGH THE DAY SUNDAY. THIS COOL AIR WILL KEEP TEMPERATURES
DOWN IN THE 50S TO LOWER 60S THROUGH THE DAY. FAIR WEATHER SHOULD
BE THE RULE THROUGH THE DAY AS DRIER AIR WORKS ITS WAY INTO THE
REGION.
WINDS WILL BEGIN TO DIMINISH TO LIGHT AND VARIABLE SUNDAY NIGHT
WITH DEW POINTS FALLING INTO THE LOWER 40S AND UPPER 30S OVER MUCH
OF THE FORECAST AREA EXCEPT THE NORTHEAST. DEW POINTS FALL INTO
THE MIDDLE 30S THERE AND THIS COULD BRING ON THE POTENTIAL FOR THE
DEVELOPMENT OF FROST. THE COMBINATION OF THE LOWER TEMPERATURES
AND DEW POINTS WILL BE THE RESULT OF DRAINAGE WINDS SETTLING THE
COLDER AIR INTO THE LOWER ELEVATIONS. I INTRODUCED A MENTION OF
AREAS OF FROST FOR THE NORTHEAST FOR NOW BUT KEPT IT OUT OF THE
WESTERN AND SOUTHERN AREAS.
FAIR WEATHER PREVAILS ON MONDAY AS HIGH PRESSURE SETTLES IN OVER
THE FORECAST AREA DURING THE DAY.
BASICALLY THE SAME SCENARIO SETS UP FOR MONDAY NIGHT BUT THE
HIGHER DEW POINTS IN THE WEST AND SOUTH MAY HELP TO PROTECT THOSE
AREAS FROM THE FROST THREAT. THREAT CONTINUES FOR THE NORTHEAST
AND I THINK EVEN THE LAKE SHORE IN NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA WILL SEE A POTENTIAL FOR FROST AS WELL.
THE HIGH PRESSURE CENTER WILL BEGIN TO PUSH EAST AND THIS WILL
ALLOW FOR SOME WARM AIR ADVECTION AND INCREASING HUMIDITY TO
RETURN TO THE AREA ON TUESDAY AND TUESDAY NIGHT. HOWEVER...WILL
KEEP FORECAST DRY UNTIL WEDNESDAY.
AS MENTIONED ABOVE...COLD AIR ADVECTION PATTERN WILL KEEP
TEMPERATURES PRETTY COOL THROUGH THE PERIOD. MAV GUIDANCE HAS BEEN
DOING REALLY WELL OVER THE LAST FEW RUNS IN THE TEMPERATURE
DEPARTMENT AND WILL BE LEANING TOWARD THOSE NUMBERS IN THIS COOL
PATTERN.
&&
.LONG TERM /WEDNESDAY THROUGH FRIDAY/...
NOT TOO MANY CHANGES TO THE EXTENDED FORECAST TODAY AS ALL EXTENDED
MODELS SHOW GOOD CONSISTENCY. A COLD FRONT WILL REMAIN WEST OF THE
FORECAST AREA WEDNESDAY AFTERNOON ALTHOUGH I CANNOT RULE OUT A STRAY
AFTERNOON SHOWER NEAR TOLEDO/FINDLAY. THE FRONT WILL SLOWLY MOVE
THROUGH THE AREA WEDNESDAY NIGHT AND THURSDAY...HARD TO PIN DOWN ANY
EXACT TIMING THIS FAR IN ADVANCE BUT IT CERTAINLY APPEARS THINGS
WILL BE DRYING OUT BY THURSDAY NIGHT. UPPER LEVEL AND SURFACE HIGH
PRESSURE MOVE INTO THE AREA ON FRIDAY AND LOOK TO REMAIN IN PLACE
THROUGH SATURDAY.
TEMPS LOOK ON THE COOL SIDE ESPECIALLY BEHIND THE FRONT THURSDAY AND
FRIDAY...GENERALLY IN THE MID AND UPPER 60S. SOME MODERATION LIKELY
ON SATURDAY AS HIGH PRESSURE RETREATS TO THE EAST COAST AND RETURN
SOUTHEASTERLY FLOW SETS UP ACROSS THE AREA.
&&
.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
COLD FRONT JUST ABOUT THROUGH THE FORECAST AREA AS OF 17Z BUT A
SECONDARY TROUGH/WIND SHIFT IS STILL OVER INDIANA AND MICHIGAN.
CONDITIONS ACROSS THE AREA ARE VFR BUT STARTING TO TREND TOWARD
MVFR NEAR THE TROUGH. MEANWHILE A FEW SHOWERS HAVE DEVELOPED NEAR
ERI/YNG BUT ARE MOVING EAST.
I WILL INCLUDE A MENTION OF VCSH AT THE EASTERN SITES BUT
OTHERWISE THE FORECAST WILL BE DRY. BY THIS EVENING I THINK MVFR
CIGS WILL SETTLE IN AT ALL SITES AS THE TROUGH MOVES THROUGH THE
AREA. CONDITIONS SHOULD IMPROVE BACK TO VFR LATE TONIGHT.
OUTLOOK...MAINLY VFR.
&&
.MARINE...
GALES WILL CONTINUE ON LAKE ERIE THROUGH EARLY SUNDAY MORNING
FOLLOWING THE PASSAGE OF A COLD FRONT AND A SECONDARY TROUGH.
FOLLOWING THE TROUGH...CONDITIONS ON THE LAKE WILL ACTUALLY IMPROVE
QUITE A BIT THROUGH THE MIDDLE OF NEXT WEEK. STILL SOME GUSTINESS ON
SUNDAY AND A SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED TO REPLACE
THE GALE. HIGH PRESSURE WILL BUILD ACROSS THE LAKE SUNDAY NIGHT WITH
GENERALLY LIGHT/VARIABLE WINDS MONDAY AND TUESDAY.
A COLD FRONT WILL APPROACH LAKE ERIE LATE WEDNESDAY OR THURSDAY WITH
WINDS INCREASING OUT OF THE SOUTH AHEAD OF THE FRONT AND QUICKLY
TURNING WESTERLY BEHIND IT. WINDS WILL PROBABLY END UP HIGH ENOUGH
FOR SMALL CRAFT CONDITIONS ON THURSDAY BUT NO GALES EXPECTED NEXT
WEEK.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...WIND ADVISORY UNTIL 11 PM EDT THIS EVENING FOR OHZ003-006>014-
017>023-027>033-038-089.
PA...WIND ADVISORY UNTIL 11 PM EDT THIS EVENING FOR PAZ001>003.
MARINE...GALE WARNING UNTIL 2 AM EDT SUNDAY FOR LEZ061-142>149-162>169.
LOW WATER ADVISORY UNTIL 4 AM EDT SUNDAY FOR LEZ142>144-
162>164.
&&
SYNOPSIS...LOMBARDY
NEAR TERM...LOMBARDY
SHORT TERM...LOMBARDY
LONG TERM...LEINS
AVIATION...LEINS
MARINE...LEINSHazardous weather outlook, May 9, 7:19 AM EDT, 11 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 719 AM EDT SAT MAY 9 2009 OHZ003-006>014-017>023-027>033-038-089-PAZ001>003-101130- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-HOLMES- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 719 AM EDT SAT MAY 9 2009 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A CHANCE FOR PATCHY FROST IN THE NORMALLY COLDER LOCATIONS SUNDAY NIGHT AND MONDAY NIGHT. THE MOST LIKELY PLACES FOR FROST DEVELOPMENT WOULD BE THE INLAND VALLEYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ036-037-047-101130- MARION-MORROW-KNOX- 719 AM EDT SAT MAY 9 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A CHANCE FOR PATCHY FROST IN THE NORMALLY COLDER LOCATIONS SUNDAY NIGHT AND MONDAY NIGHT. THE MOST LIKELY PLACES FOR FROST DEVELOPMENT WOULD BE THE VALLEYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ142>144-162>164-101130- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- 719 AM EDT SAT MAY 9 2009 ...GALE WARNING IN EFFECT FROM NOON TODAY TO 2 AM EDT SUNDAY... ...LOW WATER ADVISORY IN EFFECT FROM NOON TODAY TO 4 AM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LOW WATER ADVISORY. GALE WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-145>149-165>169-101130- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-LAKE TO CONNEAUT OH- CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 719 AM EDT SAT MAY 9 2009 ...GALE WARNING IN EFFECT FROM NOON TODAY TO 2 AM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 9:17 PM EDT | Severe Thunderstorm Warning | CLE | Trumbull | 32 min |
| May 9, 4:03 AM EDT | Low Water Advisory | CLE | 15 hr |
Nearby
Small Craft Advisories in Ohio, 2009Every small craft advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.